Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 65, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 31, 2018, 3:27 PM EDT for 5 counties in Kentucky. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2018, 3:27 PM EDT (19:27 UTC)
- Expired
- May 31, 2018, 4:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Carroll County, KY, Gallatin County, KY, Grant County, KY, Owen County, KY, Pendleton County, KY
The radar
The Cincinnati radar (KILN), 124 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 3:27 PM EDT | TSTM WND DMG | Glencoe, KY | TREES DOWN ON ROUTE 127 AND ALSO 455. |
| May 31, 3:35 PM EDT | TSTM WND GST 59 | Kymeso Owenton 5e, KY | |
| May 31, 3:58 PM EDT | TSTM WND DMG | Falmouth, KY | TREES DOWNED. |
| May 31, 3:58 PM EDT | TSTM WND GST 46 | Kk62 Falmouth Apt, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:30 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 614 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
310
WUUS51 KILN 311927
SVRILN
KYC041-077-081-187-191-312015-
/O.NEW.KILN.SV.W.0065.180531T1927Z-180531T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
327 PM EDT THU MAY 31 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Eastern Carroll County in northern Kentucky...
Grant County in northern Kentucky...
Owen County in northern Kentucky...
Pendleton County in northern Kentucky...
Eastern Gallatin County in northern Kentucky...
* Until 415 PM EDT.
* At 326 PM EDT, severe thunderstorms were located along a line
extending from near Kentucky Speedway to 9 miles south of Owenton,
moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Williamstown, Falmouth, Crittenden, Dry Ridge, Owenton, Butler,
Morgan, Glencoe, Sanders, Corinth, Sparta, Monterey, Gratz,
Stewartsville, Elk Lake, Beechwood, Northcutt, Wheatley, Natlee and
Gardnersville.
This includes I-75 in Kentucky between mile markers 144 and 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3838 8490 3842 8488 3843 8493 3846 8492
3843 8495 3852 8498 3862 8507 3871 8482
3877 8476 3880 8462 3879 8450 3883 8434
3857 8427 3856 8441 3853 8445 3854 8447
3851 8449 3849 8456 3835 8475 3834 8479
TIME...MOT...LOC 1926Z 250DEG 52KT 3869 8481 3841 8484
HAIL...<.75IN
WIND...70MPH
$$
JDR3 follow-up statements
966
WWUS51 KILN 311944
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
344 PM EDT THU MAY 31 2018
KYC041-077-311953-
/O.CAN.KILN.SV.W.0065.000000T0000Z-180531T2015Z/
Carroll KY-Gallatin KY-
344 PM EDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL AND EASTERN
GALLATIN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northern Kentucky.
LAT...LON 3870 8482 3873 8478 3874 8479 3877 8476
3878 8466 3879 8466 3880 8462 3879 8460
3879 8450 3881 8440 3883 8434 3857 8427
3856 8441 3853 8445 3854 8447 3851 8449
3851 8452 3849 8456 3835 8475 3834 8479
TIME...MOT...LOC 1943Z 250DEG 52KT 3877 8452 3849 8455
$$
KYC081-187-191-312015-
/O.CON.KILN.SV.W.0065.000000T0000Z-180531T2015Z/
Grant KY-Owen KY-Pendleton KY-
344 PM EDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR GRANT...EASTERN OWEN AND PENDLETON COUNTIES...
At 343 PM EDT, severe thunderstorms were located along a line
extending from near Crittenden to 9 miles south of Williamstown,
moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Williamstown, Falmouth, Crittenden, Dry Ridge, Butler, Morgan,
Corinth, Stewartsville, Elk Lake, Beechwood, Northcutt, Natlee,
Gardnersville, Camp Northward, New Columbus, Sherman, Elliston,
Goforth, Munk and Greenwood.
This includes I-75 in Kentucky between mile markers 144 and 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3870 8482 3873 8478 3874 8479 3877 8476
3878 8466 3879 8466 3880 8462 3879 8460
3879 8450 3881 8440 3883 8434 3857 8427
3856 8441 3853 8445 3854 8447 3851 8449
3851 8452 3849 8456 3835 8475 3834 8479
TIME...MOT...LOC 1943Z 250DEG 52KT 3877 8452 3849 8455
HAIL...<.75IN
WIND...70MPH
$$
JDR918
WWUS51 KILN 312000
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
400 PM EDT THU MAY 31 2018
KYC187-312009-
/O.CAN.KILN.SV.W.0065.000000T0000Z-180531T2015Z/
Owen KY-
400 PM EDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OWEN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northern Kentucky.
LAT...LON 3879 8458 3879 8450 3881 8440 3883 8434
3857 8427 3856 8441 3853 8445 3854 8447
3851 8449 3851 8452
TIME...MOT...LOC 1959Z 246DEG 45KT 3883 8434 3858 8432
$$
KYC081-191-312015-
/O.CON.KILN.SV.W.0065.000000T0000Z-180531T2015Z/
Grant KY-Pendleton KY-
400 PM EDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EASTERN GRANT AND PENDLETON COUNTIES...
At 359 PM EDT, severe thunderstorms were located along a line
extending from near Butler to 6 miles south of Falmouth, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement. These storms have a history of producing
widespread tree damage.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Williamstown, Falmouth, Butler, Morgan, Goforth, Greenwood,
Northcutt, Williamstown Lake, Gardnersville, Knoxville, Marcus,
Catawba, Camp Northward, Gene Snyder Airport and Cordova.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3879 8458 3879 8450 3881 8440 3883 8434
3857 8427 3856 8441 3853 8445 3854 8447
3851 8449 3851 8452
TIME...MOT...LOC 1959Z 246DEG 45KT 3883 8434 3858 8432
HAIL...<.75IN
WIND...60MPH
$$
JDR606
WWUS51 KILN 312011
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
411 PM EDT THU MAY 31 2018
KYC081-191-312019-
/O.EXP.KILN.SV.W.0065.000000T0000Z-180531T2015Z/
Grant KY-Pendleton KY-
411 PM EDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRANT AND PENDLETON
COUNTIES WILL EXPIRE AT 415 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northern Kentucky.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
Remember, a Severe Thunderstorm Warning still remains in effect for
far eastern Pendleton County until 430 PM EDT.
LAT...LON 3879 8458 3879 8450 3881 8440 3883 8434
3857 8427 3856 8441 3853 8445 3854 8447
3851 8449 3851 8452
TIME...MOT...LOC 2009Z 250DEG 52KT 3888 8417 3863 8415
$$
JDRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:55 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, May 31, 12:55 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 1255 PM EDT Thu May 31 2018 .SYNOPSIS... A series of upper level disturbances will move through the Ohio Valley today through Friday, resulting in a continued chance of showers and thunderstorms. Weak high pressure will provide for dry conditions on Saturday before another disturbance brings a chance of precipitation for Sunday. Temperatures will remain slightly above normal through the weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Earlier 6Z NAM seemed to have a better depiction on convection this morning and used this in combination with the 12Z run and HRRR/RAP and current forecast to run the probability of storms this late morning and early afternoon. Blended temperatures and dewpoints with observed values into the afternoon and HRRR/RAP blend. Area of convection associated with an MCV in srn IL with a watch butting up to CWA does not appear to be depicted well by any model. SREF has a good swatch of QPF in sw IN through 18Z where other CAMs have an apparently poor initialization scheme. That being said, southern IN and sw portions of our CWA are depicted as having some activity through 21Z and an area moving ene, likely what is ongoing but not initially shown in these models. Going into this evening, models weaken the storm footprints over southern CWA and focus upstream development back in southern IL. Will look at this evolution with the next forecast update and see how CAMs evolve early this afternoon to help guide the next public forecast. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... Scattered convection may still be ongoing across primarily southern portions of our fa early this evening but we may otherwise begin to see a diurnal decrease in coverage elsewhere across our area. There is quite a bit of uncertainty as to how exactly things will play out with the approach of the MCS moving out of the Mississippi Valley this evening. The hi res models continue to vary in their timing and placement of this. The general trend is for the bulk of it to stay mainly to our south/west toward the better instability and possibly weaken/dissipate as it moves into our area. That being said, there is the possibility that it may make it into at least southern portions of our fa, so will generally continue with chance pops into the overnight hours. Deep layer shear is progged to increase, at least across our southwest, through the evening hours. So if this system does make it into our area, there would be at least a lower end severe threat across our southwest for primarily damaging winds. The models seem to be in somewhat better agreement with a surface wave then working east across northern portions of our area late tonight and through the day on Friday. This will lead to a continue chance of showers and thunderstorms through the day on Friday. Highs on Friday will be in the low to mid 80s. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Friday night surface low pressure will be located across our far east in association with a mid-level wave. There is sufficient instability and weak shear to the southeast of the low, along with CAMs indicating ongoing convection exiting the area, to warrant higher PoPs. Also aiding in potential convective development at this time is a surface cold front which is forecast to be crossing the central zones. During the day Saturday the mid-level wave will push east of the area with global ensemble models (GEFS and EPS) showing below normal heights through the rest of the extended (or implied slightly below normal temperatures). Temperatures Saturday will return to normal with drier air spilling in from the northwest (PWATs less than 1.00" across the northwest). Saturday night into Sunday another shortwave will move across the area with the primary PVA just north of the area, but with high PWATs just off to the southwest (~1.5" via the GFS) showers and thunderstorms may return to the area. The only fly in the ointment here is that the GFS has a upper level dry slot rushing out just in front of the main wave. For example, the KCVG GFS forecast sounding for Sunday shows a PWAT of 1.49" yet substantial dry air exists between 500 and 200 MB. This dry air may limit vertical development of any storms that try to get going. Sunday evening a cold front will push through the area with drier and cooler air returning to the region. PWATs Monday fall below 0.50" and 850 mb temperatures also fall to below 10 degrees C. The GFS is slight more amplified with the wave here and therefore is the cooler solution compared to the ECMWF. Either way, Monday looks to be pleasant with highs in the mid 70s. Tuesday afternoon the wave is forecast to wrap up over the eastern United States allowing another slightly stronger reinforcing front to push through the area. 850 MB temperatures Tuesday into Wednesday fall to around 5 degrees C making highs in the lower 70s likely. As mentioned above this couple day stretch of slightly below normal temperatures has started to catch on in the ensembles. This implies confidence increasing in the beginning of next work week being pleasant with below normal temperatures and dry weather. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... VFR conditions will prevail as some lower MVFR stratus breaks apart from earlier this morning. Upstream storms will nose into southern CWA and continue this evening. Cores of storms will produce LIFR vsbys but the bulk of activity today will be scattered over the TAF sites, with a better chance of occurrence in CVG/LUK. Model guidance is not depicting today and subsequently the overnight hours well at all, so the forecast is low confidence in when and where these storms will occur. Expect VFR conditions outside of thunderstorm activity in the next 24-30 hours with a generally ssw flow 10-12kt. Amendments will be forthcoming when and where storms have a higher probability of occurrence later today. Used VCSH/TS as the catch-all for todays forecast until then. OUTLOOK...Thunderstorms are possible into Friday afternoon. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JGL NEAR TERM...Franks SHORT TERM...JGL LONG TERM...Haines AVIATION...Franks
Hazardous weather outlook, May 31, 11:07 AM EDT, 4 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1107 AM EDT Thu May 31 2018 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-011200- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 1107 AM EDT Thu May 31 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms will be possible this afternoon into tonight. A few of the storms may be strong to severe, especially this evening and into the overnight hours for areas near and south of the Ohio River. The primary severe weather threat will be damaging winds. However, isolated large hail can not be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Special weather statement, May 31, 1:48 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
148 PM EDT THU MAY 31 2018
KYZ100-OHZ081-088-311815-
Lewis KY-Scioto OH-Adams OH-
148 PM EDT THU MAY 31 2018
...A STRONG THUNDERSTORM WILL AFFECT LEWIS...SOUTHEASTERN ADAMS AND
SOUTHWESTERN SCIOTO COUNTIES UNTIL 215 PM EDT...
At 148 PM EDT, radar indicated a strong thunderstorm near Tollesboro,
moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Vanceburg, Head of Grassy, Camp Dix, Tollesboro, Sandy Springs, Buena
Vista in Scioto County, Saint Paul, Harris, Kinniconick, Tannery,
Epworth, Emerson, Ribolt, Charters, Garrison, Petersville,
Stricklett, Glen Springs, Rexton and Herron Hill.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3832 8336 3840 8341 3838 8345 3840 8348
3843 8357 3859 8363 3862 8363 3868 8304
3864 8305 3863 8307 3860 8307 3855 8310
3849 8319 3847 8319 3843 8324 3834 8323
3832 8328 3833 8332 3832 8333
TIME...MOT...LOC 1748Z 248DEG 32KT 3853 8354
ARSpecial weather statement, May 31, 2:09 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Wilmington OH
209 PM EDT THU MAY 31 2018
KYZ100-OHZ081-088-311845-
Lewis KY-Scioto OH-Adams OH-
209 PM EDT THU MAY 31 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEWIS...SOUTHEASTERN
ADAMS AND NORTHWESTERN SCIOTO COUNTIES UNTIL 245 PM EDT...
At 209 PM EDT, radar indicated a strong thunderstorm near Rome,
moving northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
West Union, Rome, Blue Creek, Otway, Concord, Lombardsville, Carrs,
State Route 348 at State Route 125, Wamsley, Turkey Creek Lake,
Friendship, Cedar Mills, Firebrick and West Portsmouth.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3862 8353 3877 8357 3896 8313 3870 8304
3870 8303 3869 8303
TIME...MOT...LOC 1809Z 246DEG 21KT 3870 8347
ARLocal storm report, May 31, 2:43 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TORNADO 5 W TROY 40.04N 84.30W
05/30/2018 F0 MIAMI OH NWS STORM SURVEY
BRIEF, WEAK TORNADO DESTROYED AN OUTBUILDING, LIFTING
DEBRIS ONTO AN ADJACENT GARAGE. SOME LARGE LIMBS BROKEN
OFF AS WELL. ESTIMATED WIND SPEED 65 MPH.
&&
BINAULocal storm report, May 31, 3:09 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
309 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG HOLTON 39.08N 85.38W
05/31/2018 RIPLEY IN 911 CALL CENTER
TREES DOWNED.
&&
MBPThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 1:48 PM EDT | Special Weather Statement | ILN | Lewis | 27 min |
| May 31, 2:42 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Grant | 33 min |
| May 31, 2:45 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen | 45 min |
| May 31, 3:13 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Carroll, Gallatin, Kenton | 47 min |
| May 31, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Campbell | 48 min |
| May 31, 4:07 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Pendleton, Robertson | 23 min |
| May 31, 4:24 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Lewis, Mason, Robertson | 36 min |
| May 31, 4:51 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 24 min |
| May 31, 5:13 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 47 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.